# SDR AALA20170215016

- Difficulty date: February 13, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 64,301 hours, 8,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS GALLEY EMERGENCY EXIT LIGHT LEFT OF BI-FOLD DOOR CLOSET IS BROKEN.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-00. OPS CHECKED GOOD.
